RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasil'ev, R K

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 11

Number of views:
This page:132
Abstract pages:2952
Full texts:541
References:16

http://www.mathnet.ru/eng/person20036
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207705

Publications in Math-Net.Ru
1994
1. R. K. Vasil'ev, “Asymptotics of best uniform approximations on compact sets of the real axis of some Lipschitz-type functions”, Dokl. Akad. Nauk, 339:5 (1994),  588–590  mathnet  mathscinet  zmath; Dokl. Math., 50:3 (1995), 482–486
1993
2. R. K. Vasil'ev, “Summation methods for Fourier series yielding best order of approximation”, Mat. Zametki, 54:2 (1993),  145–151  mathnet  mathscinet  zmath; Math. Notes, 54:2 (1993), 867–871  isi
3. R. K. Vasil'ev, “On the degree of the approximation of functions of several variables by linear positive operators of finite rank”, Mat. Zametki, 53:1 (1993),  3–15  mathnet  mathscinet  zmath; Math. Notes, 53:1 (1993), 3–11  isi
1979
4. R. K. Vasil'ev, “Equivalence of convergence conditions for isotone and positive additive operators”, Tr. Mosk. Mat. Obs., 39 (1979),  213–234  mathnet  mathscinet
1976
5. R. K. Vasil'ev, “The order of approximation to functions on sets by polynomial operators in the class $S_m$”, Mat. Zametki, 20:3 (1976),  409–416  mathnet  mathscinet  zmath; Math. Notes, 20:3 (1976), 785–789
1974
6. R. K. Vasil'ev, “On some convergence questions for isotone and positive additive operators”, Dokl. Akad. Nauk SSSR, 217:2 (1974),  260–263  mathnet  mathscinet  zmath
7. R. K. Vasil'ev, “Normed lattices without countable Korovkin systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 1,  21–30  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:1 (1974), 16–22
1973
8. R. K. Vasil'ev, “On the order of an approximation of functions on sets of positive measure by linear positive polynomial operators”, Mat. Zametki, 13:3 (1973),  457–468  mathnet  mathscinet  zmath; Math. Notes, 13:3 (1973), 274–280
1972
9. R. K. Vasil'ev, “The conditions for the convergence of isotonic operators in partially ordered sets with convergence classes”, Mat. Zametki, 12:3 (1972),  337–348  mathnet  mathscinet  zmath; Math. Notes, 12:3 (1972), 632–637
1970
10. R. K. Vasil'ev, “The convergence of positive linear operators and of singular integrals in certain partially ordered spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 6,  35–45  mathnet  mathscinet  zmath
11. R. K. Vasil'ev, “Convergent sequences of linear operators in semiordered spaces”, Mat. Zametki, 8:4 (1970),  475–486  mathnet  mathscinet  zmath; Math. Notes, 8:4 (1970), 736–741

1975
12. R. K. Vasil'ev, “Letter to the editors”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 1,  130  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021